Guest Guest_Julie_* Posted October 30, 2007 Share Posted October 30, 2007 So about a year ago I successfully got off all my meds for Bipolar symptoms. Because of life circumstances lately I've needed to go back on an Anti-depressant and Anti-anxiety meds. So my P-doc started me on Cymbalta last week. I was on 30 mg for a week and now i'm on 60mg. I've been sick for the last couple of days. Like flu sick feeling. When i eat i feel like throwing up and i'm shakey and I've had headaches. I was recently in the ER for withdrawl from Klonopin but that got solved with a new prescription for Klonopin. (I will taper off eventually, when life calms down) So what am i asking? Am I suppose to feel like this? When will it go away? I guess it might be nice if I drop a few pounds!! LOL I just want to eat food again. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.